# SDR FDEA200904021160

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 46,931 hours, 19,329 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52378014202
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERNAL SKIN HAS 7 DENTS ON LOWER FWD CORNER DEEPEST DENT .025 MAPPED AND EVALUATED DENTS,2 DENTS FOUND TO BE OUT OF LIMITS.  REPAIRED 2 DENTS IAW SRM 52-30-00.  APPLIED DENT DOTS IAW GMM 6-3-101 REF WRI NUMBER 52302308 FOR DAMAGE TRACKING.
